# SDR AALA201907189001

- Difficulty date: July 17, 2019
- Submitted: July 18, 2019
- Operation: Air carrier
- Aircraft: N718AN
- Make and model: Boeing 777323ER
- Aircraft serial: 41665
- Aircraft time: 26,596 hours, 2,979 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Flat
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CREW DECLARED AN EMERGENCY INTO DFW ON ACCOUNT OF NUMBER 7 TIRE FLAT. TIRE PRESS EICAS MESSAGE AFTER TAKEOFF. #7 TIRE SHOWS ZERO PSI ON GEAR SYNOPTIC PAGE. FLIGHT LANDED WITHOUT INCIDENT. MAINTENANCE FOUND #7 TIRE FLAT ON ARRIVAL AT DFW. REMOVED AND REPLACED #7 TIRE ASSY IAW AMM 32-45-01.
